MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SWISHTAPERED IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC SWISHTAPERED IMPLANT; DENTAL IMPLANT
Catalog Number 934812
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Nerve Damage (1979); Numbness (2415)
Date of Event 02/13/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Per complaint (b)(4), a patient lost feeling in jaw since their dental implant was placed.The patient experienced numbness and tartar.A steroid pack and antibiotics were used to gain back the feeling, but was unsuccessful.The implant was explanted.

Brand Name
SWISHTAPERED IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key8421889
Report Number3001617766-2019-00086
Device Sequence Number2205866
Product Code DZE
UDI-Device Identifier10841307106470
UDI-Public10841307106470
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 03/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/08/2023
Device Catalogue Number934812
Device Lot Number105174
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2019
Initial Report FDA Received Date03/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR